On the conjectures of SU(3) and AB unitary space-time codes

Francis Lu*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

Proofs to the conjectures made by Jing and Hassibi on having fully diverse (3 × 3) SU(3) and AB unitary space-time codes are presented in this correspondence. We first prove that the SU(3) codes are fully diverse if and only if the design parameters P, Q, R, and are all odd integers, and in addition, are relatively prime. For the type I AB codes, it is shown that full diversity can be achieved if and only if the integers P, Q, R, and S are relatively prime. Finally, we show that such condition is also sufficient for having fully diverse type II AB codes.

Original languageEnglish
Pages (from-to)3319-3324
Number of pages6
JournalIEEE Transactions on Information Theory
Volume52
Issue number7
DOIs
StatePublished - 1 Jul 2006

Keywords

  • Algebraic number theory
  • Cyclotomic number field
  • Lie group
  • multiple-antenna system
  • Unitary space-time code

Fingerprint Dive into the research topics of 'On the conjectures of SU(3) and AB unitary space-time codes'. Together they form a unique fingerprint.

  • Cite this